# SDR DALA2021101906460

- Difficulty date: October 16, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 63,510 hours, 20,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 DOOR 1R KNUCKLE KNOCKER WILL NOT EXTEND / DEPLOY WHEN DOOR IS ARMED. CYCLED DOOR 2 TIMES. CORRECTIVE ACTION: ADJ/TESTED CABIN DOOR KNUCKLE KNOCKER CONTROL ROD PER B757 AMM 52-11-13. CHECK GOOD. (8178860)
